# SDR SWAA2023012588572

- Difficulty date: January 5, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 70,764 hours, 41,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAFT CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED<[01] RECEIVED AFT CARGO DOOR FWD CORNER SCUFF PLATE IN SERVICEABLE CONDITION (REPAIRED BY OUTSIDE VENDOR J.L. WELDING INC. REF. BOEING 737-700 SRM 53-60-15-2R-1 UNDER AAR PO# 413820);[02] VERIFIED STEP 1
